# SDR SWAA2022010552765

- Difficulty date: December 13, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 194E HAS FASTENER HOLES PULLED THROUGH AND ELONGATED ON THE LEADING AND TRAILING EDGE FASTENER HOLES. ; PANEL 194E HAS FASTENER HOLES PLLED THROGH AND ELONGATED ON THE LEADING AND TRAILING EDGE FASTENER HOLES. / [01] IDENTIFIED PANEL 194E IAW SRM 53-60-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 8. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PAR 4B(1). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 PER SRM 53-60-70-2R-1 PAR 4B(2).; [07] FABRICATED REPAIR PARTS OUT OF BMS 9-3 ST 1581 LOT#1458851-1; AND BMS 8-336 LOT#1360513-1; INSTALLED USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID: ATS883 S/N:15112530 IAW SRM 51-70-04-2R-9 PAR 4J-M AND SRM 51-70-14-2R-4 PAR 5D;F;I-K(1-11).; [08] COMPLETED CURE; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-04-2R-9 PARA 4M AND SRM 51-70-14-2R-4 PARA 5K(11-12).; [09] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 6; 7 AND 8. POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. CAL ID E650 ATS2031; [10] SEALED INNER SURFACE REPAIRS USING EC 3501 LOT#1183B1111W; CURED; SANDED SMOOTH; DRILLED AND COUNTERSUNK FASTENER HOLES; REFINISHED TOOL SIDE SURFACE IAW SRM 51-70-04-2R-9 PAR 4N-P AND AMM 51-21-99-300-802 PAR 3C(1).;
